# SDR 5APR0201210377103

- Difficulty date: January 3, 2012
- Submitted: January 5, 2012
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N547AF
- Make and model: Pilats PC1245
- Aircraft serial: 547
- Aircraft time: 5,817 hours, 5,840 cycles
- Engine: Pwa PT6A67B
- Engine time: 5,652 hours, 5,679 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Display
- Part number: 066031252500
- Part serial: 3185
- Condition: Faulty
- Location: Efis
- Part time: 1,576 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE COPILOTS EADI WAS REPORTED AS INOPERATIVE.  THE COPILOTS EAD, WAS R & R USING A SERVICEABLE UNIT IAW AMM 12-A-34-26-03-00A-920A-A.  THE SYS OPERATIONALLY CHECKED GOOD IAW AMM 12-A-34-26-00-00A-903A-A.
